Okunishi Kouichi OKUNISHI Kouichi

ID:9000045948325

Department of Physics, Niigata University (2005年 CiNii収録論文より)

Search authors sharing the same name

Articles:  1-1 of 1

  • Real-Space Renormalization Group Approach for the Corner Hamiltonian

    OKUNISHI Kouichi

    We present a real-space renormalization group approach for the corner Hamiltonian, which is relevant to the reduced density matrix in the density matrix renormalization group. A set of self-consistent …

    Journal of the Physical Society of Japan 74(12), 3186-3192, 2005-12-15

    References (31) Cited by (3)

Page Top